# SDR 20000601SH019

- Difficulty date: May 18, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N323CA
- Make and model: Piper PA-32-300
- Aircraft serial: 327740026
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Destroyed
- Location: Pawl-Plate Rivet
- Part time: 309 hours
- Component: Magneto, Slick
- Component part number: 6351
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAWL-PLATE RIVETS  BROKE.  IMPULSE HOUSING PAWL STEPS BROKEN OFF.  IMPULSE COUPLING FAILED AT START-UP.  CAUSE UNKNOWN.  (X)
